# SDR R61A201611270690

- Difficulty date: November 27, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N431YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000413
- Aircraft time: 6,218 hours, 4,505 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG99040600D
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE PHOTO LUMINESCENT STRIP AT SEAT 1 D & F WAS INOP. MAINTENANCE REMOVED AND REPLACED PHOTO LUMINESCENT STRIP PER AMM AND OPS CHECKED GOOD.
